# SDR AALA202401195053

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 8,754 hours, 3,304 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR ON AFT RIGHT LAVATORY DIFFICULT TO OPEN AND CLOSE. ADJUSTED AFT LAVATORY RIGHT HAND DOOR. OPERATIONAL CHECKED GOOD.
